# SDR COMA0760498

- Difficulty date: July 23, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 20,670 hours, 17,604 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Warning Message
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5153 - PAX DOOR OUTER HANDLE MESSAGE IN FLIGHT.  RAN QRH PROCEDURE AND DIVERTED TO ACY AND LANDED SAFELY.  TRANSFERRED TO DMI LIST PER 52-70-01-1.
